# SDR AALA202504303393

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 67,989 hours, 28,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT OVERWING EMERGENCY EXIT LIGHT OUT. RELAMPED RIGHT AFT OVERWING EMERGENCY LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
